# SDR CALA2025102010319

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 99,284 hours, 21,645 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEACTIVATED RH OVERWING SLIDE, CB PULLED AND DISABLE HANDLE MOVED TO DISARMED POSITION REF TASK 25-65-00-002-001 REACTIVATED RH OVERWING SLIDE; CLOSED CB, MOVED DISABLE HANDLE TO ARMED POSITION, VERIFIED EMER DOORS WARNING LIGHT IS OFF, AND VERIFIED THERE ARE NO EICAS MESSAGES RELATED TO SLIDES. REF TASK 25-65-00-402-018 VERIFIED RH OVERWING SLIDE REACTIVATION.
